# SDR 2009FA0000968

- Difficulty date: September 12, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N22DN
- Make and model: Amtr VELOCITYRG
- Aircraft serial: DMO141
- Engine: Lyc IO360A2B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Leg Assy
- Condition: Cracked
- Location: Nose Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WELDMENT AT TOP OF NOSE GEAR LEG FAILED AND GEAR COLLAPSED UPON LANDING.  GEAR LEG APPEARED NORMAL DURING PREFLIGHT AND IN LAST SAFETY INSPECTION.  NO OUTWARD INDICATION OF DEFECT.  SUBSEQUENT INSPECTION OF BROKEN WELD (BY OWNER/BUILDER) APPEARED TO SHOW SLIGHT CRACK AT ONE CORNER, WHICH, IF REAL, PROBABLY WAS SOURCE OF FAIL.  (K)
